# SDR AALA201712279010

- Difficulty date: December 26, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 10,630 hours, 3,153 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ASSIST BOTTLE HAD LOW PRESSURE.  MAINTENANCE CHARGED THE DOOR BOTTLE IAW MM 52-22-00.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
